Acta Mathematica, 1998, Volume 183

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] Partial hyperbolicity and robust transitivity

Lorenzo J. Díaz Departmento de Matemática PUC-Rio, PUC-Rio Enrique R. Pujals Instituto de Matemática, Univ. Federal do Rio de Janeiro Raúl Ures IMERL-Facultad de Ingeniería, Univ. de la República

TBD mathscidoc:1701.331871

Acta Mathematica, 183, (1), 1-43, 1998.4
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 1179 downloads ] [ 0 comments ] [ Cited by 75 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Convexity estimates for mean curvature flow and singularities of mean convex surfaces

Gerhard Huisken Mathematisches Institut, Universität Tübingen Carlo Sinestrari Dipartimento di Matematica, Università di Roma “Tor Vergata”

TBD mathscidoc:1701.331872

Acta Mathematica, 183, (1), 45-70, 1998.6
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 383 downloads ] [ 0 comments ] [ Cited by 87 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Quantum hyperplane section theorem for homogeneous spaces

Bumsig Kim Department of Mathematics, Pohang University of Science and Technology

TBD mathscidoc:1701.331873

Acta Mathematica, 183, (1), 71-99, 1998.2
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 609 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Pliages de papiers, fonctions thêta et méthode du cercle

Michel Mendès France Département de Mathématiques, Université Bordeaux 1 Ahmed Sebbar Département de Mathématiques, Université Bordeaux 1

TBD mathscidoc:1701.331874

Acta Mathematica, 183, (1), 101-139, 1998.3
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 340 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On Dyakonov’s paper “Equivalent normos on Lipschitz-type spaces of homorphic functions”

Miroslav Pavlović Faculty of Mathematics, University of Belgrade

TBD mathscidoc:1701.331875

Acta Mathematica, 183, (1), 141-143, 1998.10
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 304 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Lemme de Schwarz réel et applications géométriques

Gérard Besson Institut Fourier, Université de Grenoble I UMR 5582 CNRS-UJF Gilles Courtois Centre de Mathématiques, École Polytechnique UMR 7640 CNRS Sylvestre Gallot Institut Fourier, Université de Grenoble I UMR 5582 CNRS-UJF

TBD mathscidoc:1701.331876

Acta Mathematica, 183, (2), 145-169, 1998.10
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 347 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Power-law subordinacy and singular spectra I. Half-line operators

Svetlana Jitomirskaya Department of Mathematics, University of California Yoram Last Institute of Mathematics, The Hebrew University

TBD mathscidoc:1701.331877

Acta Mathematica, 183, (2), 171-189, 1998.10
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 369 downloads ] [ 0 comments ] [ Cited by 69 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Asymptotic distribution of resonances for convex obstacles

Johannes Sjöstrand Centre de Mathématiques, École Polytechnique UMR 7640, CNRS Maciej Zworski Department of Mathematics, University of Toronto

TBD mathscidoc:1701.331878

Acta Mathematica, 183, (2), 191-253, 1998.5
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 5612 downloads ] [ 0 comments ] [ Cited by 35 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The deformation theorem for flat chains

Brian White Department of Mathematics, Stanford University

TBD mathscidoc:1701.331879

Acta Mathematica, 183, (2), 255-271, 1998.12
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Algebraicity of local holomorphisms between real-algebraic submanifolds of complex spaces

Dmitri Zaitsev Mathematisches Institut, Eberhard-Karls-Universität Tübingen

TBD mathscidoc:1701.331880

Acta Mathematica, 183, (2), 273-305, 1998.2
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved